Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Unramified representations of reductive groups over finite rings


Author: Alexander Stasinski
Journal: Represent. Theory 13 (2009), 636-656
MSC (2000): Primary 20G99; Secondary 14L15
Posted: November 9, 2009
MathSciNet review: 2558788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lusztig has given a construction of certain representations of reductive groups over finite local principal ideal rings of characteristic $ p$, extending the construction of Deligne and Lusztig of representations of reductive groups over finite fields. We generalize Lusztig's results to reductive groups over arbitrary finite local rings. This generalization uses the Greenberg functor and the theory of group schemes over Artinian local rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99, 14L15

Retrieve articles in all journals with MSC (2000): 20G99, 14L15


Additional Information

Alexander Stasinski
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Wilberforce Road, Cambridge, CB3 0WB, United Kingdom
Address at time of publication: School of Mathematics, University of Southampton, Southampton, SO17 1BJ United Kingdom
Email: a.stasinski@soton.ac.uk

DOI: http://dx.doi.org/10.1090/S1088-4165-09-00350-1
PII: S 1088-4165(09)00350-1
Received by editor(s): September 16, 2008
Received by editor(s) in revised form: February 17, 2009
Posted: November 9, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.